Top answers from doctors based on your search:
Disclaimer

seroquel vs klonopin

A 39-year-old member asked:
Dr. Julia Irwin
26 years experience Psychiatry
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 40-year-old member asked:
Dr. Hindi Mermelstein
37 years experience Geriatric Psychiatry
Caution -sedation: The more medications the greater the concern about drug-drug interactions :how your body "treats" the medicine;how one drug affects the effectiveness ... Read More
A 35-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Seroquel (quetiapine): Seroquel (quetiapine) can cause increased appetite in some.
A 34-year-old female asked:
Dr. Matthew Kozminski
16 years experience Neurology
Not if---: Not if taken appropriate and as advised by your physician.
A 25-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Yes, there are tests: Comprehensive evaluations for sleep disorders are possible with psychiatrists and sleep medicine specialists. Often these can be the same physician, ... Read More
1
1 comment
1
1 thank
A female asked:
Dr. Marc Zimmermann
22 years experience Psychiatry
Yes: These medications are safely used together. I am concerned that you would not ask your doctor about this.
A 51-year-old female asked:
Dr. John Gaffney
25 years experience Psychiatry
Sedatives ...: Possibly safe. Whenever I'm asked about "natural" supplements (unless they're professional grade brands - such as Thorne) keep in mind that they're no ... Read More
1
1 thank
A 51-year-old female asked:
Dr. Ian Cook
Dr. Ian Cook answered
34 years experience Psychiatry
Promotes sleep: Remeron (mirtazapine) often induces sedation and sleep. So do Klonopin (clonazepam) and Seroquel (quetiapine). Best to discuss with your prescriber w ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
Yes: But as your meds kick in you should need less klonopin (clonazepam).
2
2 thanks
A 27-year-old male asked:
Dr. Bassam Amawi
49 years experience Psychiatry
No: No, u r already on multiple medications and many of them sedative.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month